# SDR TWAA9916802

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-82
- Aircraft serial: 9307R
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 21 TO 29.  REPLACED BATTERIES IN BATTERY PACK.  CHECK-C 10-28-99 STL.
